Browse Title Index


 
Issue Title
 
Vol 3, No 2 (2001) PRIME NEAR RINGS AND SPECIAL RADICALS Abstract   PDF
Nico J. Groenewald
 
Vol 7, No 1 (2005) PRINCIPALLY QUASI-BAER RINGS AND GENERALIZED PRINCIPALLY QUASI-BAER RINGS Abstract   PDF
Tai Ke un Kwak
 
Vol 2, No 1 (2000) PROPER P-COMPATIBLE HYPERSUBSTITUTIONS Abstract   PDF
K. Denecke, K. Mruczek
 
Vol 4, No 1 (2002) P?adic Nevanlinna - Cartan theorem in several variables for Fermat type hypersurfaces Abstract   PDF
Vu Hoai An, Doan Quang Manh
 
Vol 5, No 2 (2003) QUASI-DISTRIBUTIVE IMPLICATION GROUPOIDS Abstract   PDF
, Radomir Hala?s
 
Vol 18, No 2 (2016) QUASI-EQUILIBRIUM PROBLEMS AND FIXED POINT THEOREMS OF SEPARATELY L.S.C AND U.S.C MAPPINGS Abstract   PDF
Nguyen Quynh Hoa
 
Vol 19, No 1 (2017): East-West Journal of Mathematics RAMSEY ORDERLY ALGEBRAS AS A NEW APPROACH TO RAMSEY ALGEBRAS Abstract
Wen Chean Teh
 
Vol 5, No 2 (2003) RATHER LARGE SUBSETS OF PRIME AND SEMIPRIME RINGS WITH DERIVATIONS Abstract   PDF
Vincenzo De Filippis
 
Vol 10, No 2 (2008) REDUCED RINGS, MORITA CONTEXTS AND DERIVATIONS Abstract   PDF
N. M. Muthana, S. K. Nauman
 
Vol 17, No 1 (2015) REGULARITY OF CERTAIN SUBSEMIRINGS OF FULL MATRIX SEMIRINGS Abstract   PDF
N. Sirasuntorn, R. I. Sararnrakskul
 
Vol 15, No 1 (2013) REMARKS ON MORPHISMS OF SPECTRAL GEOMETRIES Abstract   PDF
Paolo Bertozzini, Frederic Jaffrennou
 
Vol 13, No 2 (2011) REPEATED-ROOT CYCLIC AND NEGACYCLIC CODES OF PRIME POWER LENGTHS WITH A FINITE COMMUTATIVE CHAIN RING ALPHABET Abstract   PDF
Hai Q. Dinh, Thang M. Vo
 
Vol 1, No 2 (1999) RING EXTENSIONS AND DIMENSIONS OF MODULES Abstract   PDF
Zhixiong Chen, Weimin Xue
 
Vol 9, No 1 (2007) RING EXTENSIONS AND THEIR QUOTIENT RINGS Abstract   PDF
V.K. Bhat
 
Vol 3, No 1 (2001) RINGS WHOSE MODULES ARE (D_{12}) Abstract   PDF
Derya Keskin
 
Vol 12, No 1 (2010) SCHANUELS CONJECTURE AND ALGEBRAIC POWERS z^w AND w^z WITH z AND w TRANSCENDENTAL Abstract   PDF
Diego Marques, Jonathan Sondow
 
Vol 7, No 1 (2005) SELF-SIMILAR MEASURES AND HARMONIC ANALYSIS Abstract   PDF
Tian-you Hu
 
Vol 10, No 1 (2008) Semi coHopfian and Semi Hopfian Modules Abstract   PDF
P?nar AYDOGDU, A. Cigdem OZCAN
 
Vol 6, No 2 (2004) SEMIDIRECT PRODUCT OF A MONOID AND A ?-SEMIGROUP Abstract   PDF
M.K. Sen, S. Chattopadhyay
 
Vol 13, No 2 (2011) SEMILATTICE CONGRUENCE AND FUZZY SEMILATTICE CONGRUENCE ON PO-?-SEMIGROUP VIA ITS OPERATOR SEMIGROUPS Abstract   PDF
Sujit Kumar Sardar, Pavel Pal, Rajlaxmi Mukherjee
 
Vol 17, No 2 (2015) SEMISIMPLE ELEMENTS IN HypG(2) Abstract   PDF
W. Wongpinit, S. Leeratanavalee
 
Vol 12, No 2 (2010) SEMISIMPLE FINITE DIMENSIONAL HOPF ALGEBRAS Abstract   PDF
V.A. Artamonov
 
Vol 1, No 2 (1999) SEQUENTIAL CONVERGENCE IN C_p(X) AND A COVERING PROPERTY. Abstract   PDF
Marion Scheepers
 
Vol 4, No 1 (2002) SHEAF OF CONTACT FORMS Abstract   PDF
Nong Quoc Chinh
 
Vol 3, No 2 (2001) SHORT-SOLID SUPERASSOCIATIVE TYPE (n) VARIETIES Abstract   PDF
V. Budd, K. Denecke, S. L. Wismath
 
251 - 275 of 353 Items << < 6 7 8 9 10 11 12 13 14 15 > >>